# SDR CALA2017012300163

- Difficulty date: January 23, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N67845
- Make and model: Boeing 737924ER
- Aircraft serial: 42185
- Aircraft time: 7,139 hours, 2,518 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTITUDE ON FMC CRUISE PAGE FLUCTUATES FROM FL 265 TO 340, THEN WENT BLANK.   REVIEWED LT & RT FMC LAST LEG REPORTS AND CYCLED LT FMC CIRCUIT BREAKERS. ASSOCIATED GROUND TESTED OK. IAW 34-61-00.
